# SDR XN0A1292

- Difficulty date: December 29, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,218 hours, 35,775 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Position Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 LED FLAP NOT ON WITH FLAP HANDLE AT 15 DEGREES, AMBER L/E FLAP LIGHT ON.  REMOVED AND REPLACED NR 3 KRUEGER FLAP POSITION SWITCH IAW MM 27-82-1.  OPS CHECK GOOD IAW MM 27-82-0.
